Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 195619, 10 pages
http://dx.doi.org/10.1155/2011/195619
Research Article

Oscillation of Certain Second-Order Sub-Half-Linear Neutral Impulsive Differential Equations

School of Mathematics, University of Jinan, Shandong, Jinan 250022, China

Received 17 May 2011; Accepted 30 June 2011

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2011 Yuangong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ballinger and X. Liu, “Permanence of population growth models with impulsive effects,” Mathematical and Computer Modelling, vol. 26, no. 12, pp. 59–72, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Lu, X. Chi, and L. Chen, “Impulsive control strategies in biological control of pesticide,” Theoretical Population Biology, vol. 64, no. 1, pp. 39–47, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Sun, F. Qiao, and Q. Wu, “Impulsive control of a financial model,” Physics Letters A, vol. 335, no. 4, pp. 282–288, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Tang and L. Chen, “Global attractivity in a “food-limited” population model with impulsive effects,” Journal of Mathematical Analysis and Applications, vol. 292, no. 1, pp. 211–221, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Zhang, Z. Xiu, and L. Chen, “Dynamics complexity of a two-prey one-predator system with impulsive effect,” Chaos, Solitons and Fractals, vol. 26, pp. 131–139, 2005. View at Publisher · View at Google Scholar
  6. R. P. Agarwal, F. Karakoç, and A. Zafer, “A survey on oscillation of impulsive ordinary differential equations,” Advances in Difference Equations, vol. 2010, Article ID 354841, 52 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. S. Chen and W. Z. Feng, “Oscillations of second order nonlinear ode with impulses,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 150–169, 1997. View at Publisher · View at Google Scholar
  8. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation theory for functional-differential equations, vol. 190, Marcel Dekker, New York, NY, USA, 1995.
  9. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Luo, “Second-order quasilinear oscillation with impulses,” Computers & Mathematics with Applications, vol. 46, no. 2-3, pp. 279–291, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Özbekler and A. Zafer, “Sturmian comparison theory for linear and half-linear impulsive differential equations,” Nonlinear Analysis, vol. 63, no. 5–7, pp. 289–297, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Özbekler and A. Zafer, “Forced oscillation of super-half-linear impulsive differential equations,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 785–792, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Özbekler and A. Zafer, “Interval criteria for the forced oscillation of super-half-linear differential equations under impulse effects,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 59–65, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Shen, “Qualitative properties of solutions of second-order linear ODE with impulses,” Mathematical and Computer Modelling, vol. 40, no. 3-4, pp. 337–344, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. Liu and Z. Xu, “Oscillation of a forced super-linear second order differential equation with impulses,” Computers & Mathematics with Applications, vol. 53, no. 11, pp. 1740–1749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Liu and Z. Xu, “Oscillation criteria for a forced mixed type Emden-Fowler equation with impulses,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 283–291, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. E. M. Bonotto, L. P. Gimenes, and M. Federson, “Oscillation for a second-order neutral differential equation with impulses,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 1–15, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH